MathSciNet Relay Station
MathSciNet bibliographic data
MR1092156 (92e:30015) 30D05 (58F23)
Levin, G. M. Symmetries on Julia sets. (Russian) Mat. Zametki 48 (1990), no. 5, 72--79, 159; translation in Math. Notes 48 (1990), no. 5-6, 1126–1131 (1991)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement